RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 2, Pages 29–39 (Mi dm1427)  

On a family of 0/1-polytopes with an NP-complete criterion for vertex nonadjacency relation

A. N. Maksimenko

P.G. Demidov Yaroslavl State University

Abstract: In 1995 T. Matsui considered a special family of 0/1-polytopes with an NP-complete criterion for vertex nonadjacency relation. In 2012 the author demonstrated that all polytopes of this family appear as faces of polytopes associated with the following NP-complete problems: the travelling salesman problem, the 3-satisfiability problem, the knapsack problem, the set covering problem, the partial ordering problem, the cube subgraph problem, and some others. Here it is shown that none of the polytopes of the aforementioned special family (with the exception of the one-dimensional segment) can appear as a face in a polytope associated with the problem of the maximum independent set, the set packing problem, the set partitioning problem, and the problem of 3-assignments.

Keywords: affine reduction, set covering, set partitioning.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 1.5768.2017/П220


DOI: https://doi.org/10.4213/dm1427

Full text: PDF file (555 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:1, 7–14

Bibliographic databases:

UDC: 519.854.2
Received: 13.03.2017

Citation: A. N. Maksimenko, “On a family of 0/1-polytopes with an NP-complete criterion for vertex nonadjacency relation”, Diskr. Mat., 29:2 (2017), 29–39; Discrete Math. Appl., 29:1 (2019), 7–14

Citation in format AMSBIB
\Bibitem{Mak17}
\by A.~N.~Maksimenko
\paper On a family of 0/1-polytopes with an NP-complete criterion for vertex nonadjacency relation
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 2
\pages 29--39
\mathnet{http://mi.mathnet.ru/dm1427}
\crossref{https://doi.org/10.4213/dm1427}
\elib{http://elibrary.ru/item.asp?id=29437293}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 1
\pages 7--14
\crossref{https://doi.org/10.1515/dma-2019-0002}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000459400000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062508540}


Linking options:
  • http://mi.mathnet.ru/eng/dm1427
  • https://doi.org/10.4213/dm1427
  • http://mi.mathnet.ru/eng/dm/v29/i2/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:215
    References:23
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020